MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CONSTRAINED LINER INSERTER IMPACTOR TIP 22MM; SCREW, FIXATION, BONE

STRYKER ORTHOPAEDICS-MAHWAH CONSTRAINED LINER INSERTER IMPACTOR TIP 22MM; SCREW, FIXATION, BONE
Model Number 2199-2022
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Seroma (2069)
Date of Event 06/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Primary total hip replacement (exeter/trident) completed.Primary revised due to stability.Liner exchanged from trident 36d 0dg liner to trident 22.2d constrained liner using 22.2mm constrained impactor.During the revision case, part of the constrained liner impactor flange broke.Following the case, an replacement was lodged to replace the instrument.Later theatre staff emailed a booking request for "debridement of seroma, exeter dair backup" for the aforementioned patient.The seroma debridement proceeded.Theatre staff alerted stryker personnel that during the seroma debridement, a piece of plastic debris was removed from the patients hip, alleged to have arisen from the constrained liner impactor used and broken during the previous case.This is for the "debridement of seroma".

Brand Name
CONSTRAINED LINER INSERTER IMPACTOR TIP 22MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER SUZHIOU
no. 18 wuxiang, epz zone a
200 suhong road, sip
suzhou 21502 1
CH   215021
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14982980
Report Number0002249697-2022-00995
Device Sequence Number5728464
Product Code HWC
UDI-Device Identifier07613327244861
UDI-Public07613327244861
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151264
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2199-2022
Device Catalogue Number2199-2022
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date07/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown